# SDR BAGA2025081800006

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 41,570 hours, 21,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 0017187
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT - EMERGENCY LIGHT BATTERY FAULTED. REPLACED LH CTR EMERGENCY LIGHT POWER SUPPLY.
